Consistency results for stationary autoregressive processes with constrained coefficients

Research output: Contribution to journalArticlepeer-review

52 Downloads (Pure)

Abstract

We consider stationary autoregressive processes with coefficients restricted to an ellipsoid. These are included in the family of autoregressive processes with absolutely summable coefficients. We provide consistency results under different norms for the estimation of such processes using constrained and penalized estimators. As an application we show a weak form of universal consistency. Simulations show that directly including the constraint in the estimation can lead to more robust results.
Original languageEnglish
Pages (from-to)538 - 550
Number of pages13
JournalIEEE Transactions on Information Theory
Volume65
Issue number1
Early online date19 Sept 2018
DOIs
Publication statusE-pub ahead of print - 19 Sept 2018

Cite this